RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 654–668 (Mi tvp5164)  

On one homogeneity test based on quadratic deviations between kernel estimators of a distribution density in $p\geq 2$ independent samples

P. Babilua, E. A. Nadaraya

Tbilisi Ivane Javakhishvili State University

Abstract: A homogeneity test is constructed based on kernel-type estimators of a distribution density. The limit power of the test thus constructed is found for Pitman-type close alternatives.

Keywords: homogeneity hypothesis, test power, kernel estimator of density, limit theorem, Brownian bridges.

DOI: https://doi.org/10.4213/tvp5164

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 532–544

Bibliographic databases:

Received: 08.09.2017
Revised: 17.04.2018
Accepted:26.04.2018

Citation: P. Babilua, E. A. Nadaraya, “On one homogeneity test based on quadratic deviations between kernel estimators of a distribution density in $p\geq 2$ independent samples”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 654–668; Theory Probab. Appl., 63:4 (2019), 532–544

Citation in format AMSBIB
\Bibitem{BabNad18}
\by P.~Babilua, E.~A.~Nadaraya
\paper On one homogeneity test based on quadratic deviations between kernel estimators of a distribution density in $p\geq 2$ independent samples
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 654--668
\mathnet{http://mi.mathnet.ru/tvp5164}
\crossref{https://doi.org/10.4213/tvp5164}
\elib{http://elibrary.ru/item.asp?id=36361404}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 532--544
\crossref{https://doi.org/10.1137/S0040585X97T989234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064607836}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5164
  • https://doi.org/10.4213/tvp5164
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:108
    References:14
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019